The medicine in Advil® delivers superior relief of osteoarthritis pain vs acetaminophen1
A clinical study concluded that the active ingredient in Advil (ibuprofen) provided a greater decrease in pain intensity after the initial dose (400 mg) than the active ingredient in Tylenol® (acetaminophen; 1000-mg dose) for acute pain due to OA.1
PAIN INTENSITY SCORES IN PATIENTS TAKING IBUPROFEN (400 MG) VS ACETAMINOPHEN (1000 MG) AFTER THE FIRST DOSE1*
This randomized, parallel-group, double-blind, multicenter study was conducted by Boureau et al to examine the efficacy of single and multiple doses of ibuprofen (1200 mg/day) vs acetaminophen (3000 mg/day) in patients suffering from OA of the knee or hip (N=222).1
Recommending Advil for a patient with minor arthritis pain?